Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




25 Publications

2021 | Journal Article | IST-REx-ID: 9099 | OA
Lifting automorphisms on Abelian varieties as derived autoequivalences
T.K. Srivastava, Archiv Der Mathematik 116 (2021) 515–527.
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 9173 | OA
Pathologies of the Hilbert scheme of points of a supersingular Enriques surface
T.K. Srivastava, Bulletin Des Sciences Mathematiques 167 (2021).
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 9359 | OA
Homological stability and densities of generalized configuration spaces
Q.P. Ho, Geometry & Topology 25 (2021) 813–912.
View | Files available | DOI | arXiv
 
2021 | Journal Article | IST-REx-ID: 6965 | OA
The positivity of local equivariant Hirzebruch class for toric varieties
K.P. Rychlewicz, Bulletin of the London Mathematical Society 53 (2021) 560–574.
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 10033 | OA
The Atiyah-Bott formula and connectivity in chiral Koszul duality
Q.P. Ho, Advances in Mathematics 392 (2021).
View | Files available | DOI | Download Published Version (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 9998 | OA
Quantum K-theory of quiver varieties and many-body systems
P. Koroteev, P. Pushkar, A.V. Smirnov, A.M. Zeitlin, Selecta Mathematica 27 (2021).
View | Files available | DOI | Download Published Version (ext.)
 
2020 | Journal Article | IST-REx-ID: 7940 | OA
The PBW theorem for affine Yangians
Y. Yang, G. Zhao, Transformation Groups 25 (2020) 1371–1385.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 8325 | OA
Sandpile solitons via smoothing of superharmonic functions
N. Kalinin, M. Shkolnikov, Communications in Mathematical Physics 378 (2020) 1649–1675.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 8539 | OA
On the K-theory stable bases of the springer resolution
C. Su, G. Zhao, C. Zhong, Annales Scientifiques de l’Ecole Normale Superieure 53 (2020) 663–671.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7004 | OA
Cohomological Hall algebras, vertex algebras and instantons
M. Rapcak, Y. Soibelman, Y. Yang, G. Zhao, Communications in Mathematical Physics 376 (2020) 1803–1873.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications